≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Vaginal infection with rashes increasing day by day from 6 months Page 2 of 3

This is just a forum. Assume posts are not from medical professionals.
attiq said
said ripti Saha Use apis melfica 30 3 times a day for 3 days. Use aloevera gel tropicaly. Problem will b solved in a week. Betterment would be felt on the same day.
 
attiq last year
But sir,anuj srivastava sir suggested to continue the same. How can I go against his treatment? I think I should follow him coz he is guiding me. I should follow any one person otherwise treatment can be manipulated.I know apis can cure my irritation temporarily but if it interferes in my constitutional treatment then I'll b in problem again.
[Edited by Tripti Saha on 2020-04-19 13:53:05]
 
Tripti Saha last year
Anuj srivastava sir, I know I am disturbing u again . I'm really sorry for this but I wanna ask that a Dr in YouTube videos said that when u see an aggravation u should stop taking the medicine and let the medicine do it's action untill the symptoms subsides again and then continue the dose with little repeatation. I asked just to Know that the I have to continue the dose from tomorrow onwards of sepia 200 every third day or should stop for some days.bcoz I don't want the symptoms to be detiorated again a lot because of overdosing . I fear a lot.
[Edited by Tripti Saha on 2020-04-19 15:29:31]
 
Tripti Saha last year
BUT YOU HAVE NOT MENTIONED ANY THING ABOUT SYMPTOMS GETTING AGGRAVATED.

YOUR RESPONSE AS UNDER.
Sir after taking 4 drops on 8th April then same dose on 11th and same 14th i.e yesterday and as u prescribed from 2 days rashes has reduced 50% itching has gone 90% but smell in discharge is present and discharge has now become thick white like cream.
 
anuj srivastava last year
Oh so sorry sir. Actually itching has been aggravated about 10% from today morning with frothy white slightly creamy discharge and rashes have also occurred again about 5% in the right side of the labia.
 
Tripti Saha last year
HAVE ONE MORE DOSE AND GICE A FEEDBACK.
 
anuj srivastava last year
Sir from today morning onwards my irritation has started a bit with sticky milky frothy discharge which occurred while infection. Although the irritation is quite lesser than the previous episodes which I used to suffer before taking sepia and Cal phos 6x.the last dose of sepia I took was on Friday morning 4 drops and Cal phos 6x everyday 3 times, last dose of Cal phos an hour ago. ----- sir I mentioned this 5 Hours ago
 
Tripti Saha last year
Ok sir. I'll give u feedback after taking it tomorrow
 
Tripti Saha last year
Sir when I woke up from bed today my aggravation symptoms were not present any more but after I took my dose of sepia 200 4 drops after 2 hours of taking it ,again mild irritation occured in the vulvar area.
[Edited by Tripti Saha on 2020-04-20 14:33:57]
 
Tripti Saha last year
Give a feed back after 2 days.
 
anuj srivastava last year
Dr can u pls tell me which food should I avoid to eat in this infection? So that it will help me recover faster without any obstacle
 
Tripti Saha last year
Avoid spicy food and too much of oil.Eat light,drink at lest 3 lit of water to be taken one hr before meals and not immediately after.

Any food which makes you feel light and not lethargic,easy to digest should be eaten.
[Edited by anuj srivastava on 2020-04-21 08:17:08]
 
anuj srivastava last year
Dr my irritation which was aggravated for 2 days totally vanished now from yesterday. My rashes are 91% lesser but the smelly discharge is not going and and the discharge's colour changes sometimes transparent sticky, frothy , sometimes white thread like sometimes tiny lumpy discharge and after ovulation discharge becomes yellowish with foul smell.
 
Tripti Saha last year
IS THE DISCHARGE LIKE ELASTIC,CAN BE STRETCHED LIKE ELASTIC?
 
anuj srivastava last year
Yes it is stretchy like sugar syrup.
[Edited by Tripti Saha on 2020-04-22 10:16:06]
 
Tripti Saha last year
Start Kali Bichromicum 30 THREE TIMES A DAY,Feedback after 4 days.
 
anuj srivastava last year
Will continue sepia 200 and Cal phos 6x?
 
Tripti Saha last year
Start kali bichrom 30.

Continue Calc Phos.
 
anuj srivastava last year
Kali phos 30 how many drops Dr? Half an hour After meals?
 
Tripti Saha last year
KALI PHOS?HAVE I MENTIONED KP ANYWHERE?
 
anuj srivastava last year
I'm so sorry again. I meant kali bichromicum 30 . Really sorry Dr. It was due to my automated keyboard settings sorry
 
Tripti Saha last year
5 drops three times a day half an hr before meals or after.
 
anuj srivastava last year
Dr I want to mention one more thing , sticky discharge is stretchable upto 3-4cm and it occurs sometimes only during ovulation period or after the end of menses or just the day before menses and it is frothy and causes itching but during menses it stretches like 10-15 cm and is not breakable on it's own and it is soft jelly like not hard. And from two three days I am not having sticky discharge it is just creamy yellowish or whitish should I take Kali bich 30. Can u pls say?
[Edited by Tripti Saha on 2020-04-23 03:45:34]
 
Tripti Saha last year
Yes have KB.
In addition NAT PHOS 6X FIVE TABS THREE TIMES A DAY.
CP be taken ones in three days three times.
 
anuj srivastava last year
I got Kali bich 30 in the pellet form . So how much pellets should b taken at a time?
 
Tripti Saha last year
five pellets.
NP?
 
anuj srivastava last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.